zig
0

Notifications

  • You're all caught up!

One Source Multivitamin Side Effects

by
author image Carole Anne Tomlinson
Carole Anne Tomlinson is a registered nurse with experience in rehabilitation, nutrition, chemical dependency, diabetes and health problems related to the elderly. Tomlinson holds a Bachelor of Arts in criminal justice and is presently working on her master's degree in nursing. Her screenplays have been viewed by Merchant Ivory, Angela Lansbury and Steven King's associates.
One Source Multivitamin Side Effects
A woman is holding vitamins and pills in her hands. Photo Credit Vstock LLC/VStock/Getty Images

One Source, a brand name of multivitamins marketed in the United States, may help you obtain the proper nutrition you need in your diet. If your diet does not include sufficient quantities of fresh vegetables, fruits, lean meats, dairy products and fish, you may want to take a multivitamin. You also may need One Source if you are postmenopausal, pregnant, on a low-calorie diet, a vegetarian or if your body cannot absorb some vitamins and minerals through your digestive tract because of a health problem. However, One Source may induce side effects.

Diarrhea Side Effect

Diarrhea, a common side effect of a multivitamin, may cause you to feel ill. Taking several trips to the bathroom may cause you to feel drained and weak. Your stools will have a liquid consistency. You may feel cramps in your abdomen. While classified as non-serious, you can help prevent diarrhea by taking your multivitamin with food. Your stomach will become less irritated with a new supplement when you already have food in your stomach. If this side effect continues, call your practitioner for guidance and help.

You Might Also Like

Stomach Upset

Starting a new multivitamin such as One Source can cause an imbalance in your body, particularly your digestive system. You may feel nauseated when you take One Source, primarily during your initial use of it. Again, taking One Source with food can help alleviate this side effect. This will help your stomach and intestines to ease into the adaptation of a new vitamin and mineral source in your body. If this side continues after a couple of days, call your practitioner for help and advice. If you do vomit because of nausea, watch for blood in your vomit. If you notice blood in your vomit you may have a serious side effect of your multivitamin. You will need to go to the local emergency room for help. Internal bleeding needs blood work and a doctor’s evaluation to determine its cause.

Possible Constipation

You may experience problems in having a bowel movement when you start your multivitamin course. Your stools may become harder than normal. You may experience a bowel movement with much difficulty causing you to strain. Add fresh fruit and vegetables to your diet along with liquids to help move your stools more efficiently. If this side effect continues despite home remedies, call your doctor.

Black Stools

Your stools may change color, which may cause you to worry. Check your stools for blood. If no visible blood is found, talk to your doctor about your stool color. Your doctor will have advice for you regarding the color of your stool. This common side effect of a multivitamin may continue as long as you continue to take it.

Related Searches

LiveStrong Calorie Tracker
THE LIVESTRONG.COM MyPlate Nutrition, Workouts & Tips
GOAL
  • Gain 2 pounds per week
  • Gain 1.5 pounds per week
  • Gain 1 pound per week
  • Gain 0.5 pound per week
  • Maintain my current weight
  • Lose 0.5 pound per week
  • Lose 1 pound per week
  • Lose 1.5 pounds per week
  • Lose 2 pounds per week
GENDER
  • Female
  • Male
lbs.
ft. in.

References

Demand Media